Boundedness of solutions of a Liénard differential equation
Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1420-1426
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_8_a6,
author = {I. A. Malysheva},
title = {Boundedness of solutions of a {Li\'enard} differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1420--1426},
year = {1979},
volume = {15},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_8_a6/}
}
I. A. Malysheva. Boundedness of solutions of a Liénard differential equation. Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1420-1426. http://geodesic.mathdoc.fr/item/DE_1979_15_8_a6/